CSpace
CHAOTIC BEHAVIOR IN THE JOSEPHSON EQUATIONS WITH PERIODIC FORCE
JING, ZJ
1989-12-01
Source PublicationSIAM JOURNAL ON APPLIED MATHEMATICS
ISSN0036-1399
Volume49Issue:6Pages:1749-1758
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:A1989CC48000012
PublisherSIAM PUBLICATIONS
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28512
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
JING, ZJ. CHAOTIC BEHAVIOR IN THE JOSEPHSON EQUATIONS WITH PERIODIC FORCE[J]. SIAM JOURNAL ON APPLIED MATHEMATICS,1989,49(6):1749-1758.
APA JING, ZJ.(1989).CHAOTIC BEHAVIOR IN THE JOSEPHSON EQUATIONS WITH PERIODIC FORCE.SIAM JOURNAL ON APPLIED MATHEMATICS,49(6),1749-1758.
MLA JING, ZJ."CHAOTIC BEHAVIOR IN THE JOSEPHSON EQUATIONS WITH PERIODIC FORCE".SIAM JOURNAL ON APPLIED MATHEMATICS 49.6(1989):1749-1758.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[JING, ZJ]'s Articles
Baidu academic
Similar articles in Baidu academic
[JING, ZJ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[JING, ZJ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.